# SDR DXTA200601401

- Difficulty date: May 21, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 5,381 hours, 3,344 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BRAKES GRAB EXCESSIVELY, ESPECIALLY THE RT BRAKE.  ON THE RT BRAKE WHEN SLOWING TO A STOP YOU HAVE TO PUSH HARD TO OVERCOME A STICKY SPOT, THEN IT GRABS.  TAXIED AIRCRAFT AND CYCLED BRAKES SEVERAL TIMES.  USING NORMAL TAXI SPEEDS.  APPLIED BRAKES VARYING FROM LIGHT TO HEAVY BRAKE APPLICATION BRINGING AIRCRAFT TO A STOP EACH TIME.  BRAKE PEDAL FEEL WAS NORMAL WITH NO BINDING, STICKING OR GRABBING.  COULD NOT DUPLICATE.  OPS CHECK GOOD IAW MM CH 9-20-00
